# SDR QXEA2015031600121

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Nr 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 REPAIR 01 AND 51-40-15 REPAIR 01.
